# SDR DXTA200701920

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N712QS
- Make and model: Gulstm 200
- Aircraft serial: 073
- Aircraft time: 2,897 hours, 1,774 cycles
- Engine: Pwc PW306A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rt Engine Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT BLEED AIR LEAK CAME ON IN FLIGHT, WARNING MESSAGE STAYED ON DURING ALL PROCEDURES ON EH-3 OF THE QRH. ENGINE WAS SHUTDOWN INFLIGHT. NO SMOKE OR FIRE REPORTED BY FIRE DEPARTMENT.  REMOVED AND INSTALLED NEW RT BLEED AIR CONTROL UNIT IAW G-200 MM / CH 21-61-00 AND REMOVED AND INSTALLED APU BLEED AIR CONTROL UNIT IAW G-200 M/M / CH 21-61-00.  PERFORMED PTT OK AND ENG NR 2 HIGH POWER RUN-UP ON GND.  INSPECTED DUCTS AND SENSING LOOPS AND NO DEFECT NOTED AT THE TIME.
